Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Unbounded operators with spectral capacities


Author: I. Erdelyi
Journal: Bull. Amer. Math. Soc. 80 (1974), 1108-1110
MSC (1970): Primary 47B99; Secondary 47A15, 47B40
MathSciNet review: 0353049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Constantin Apostol, Spectral decompositions and functional calculus, Rev. Roumaine Math. Pures Appl. 13 (1968), 1481–1528. MR 0250092
  • 2. Errett Bishop, A duality theorem for an arbitrary operator, Pacific J. Math. 9 (1959), 379–397. MR 0117562
  • 3. Ciprian Foiaş, Spectral maximal spaces and decomposable operators in Banach space, Arch. Math. (Basel) 14 (1963), 341–349. MR 0152893
  • 4. C. Foiaş, Spectral capacities and decomposable operators, Rev. Roumaine Math. Pures Appl. 13 (1968), 1539–1545. MR 0250093

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B99, 47A15, 47B40

Retrieve articles in all journals with MSC (1970): 47B99, 47A15, 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13631-1